# SDR DALA13061075805

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 40,026 hours, 13,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT AT SEAT 23 INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IAW WDM 33-51. OPS CHECKED GOOD.
